# SDR SWAA2022072936132

- Difficulty date: July 28, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 54,896 hours, 32,362 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY ENTRY EMERGENCY SLIDE DISLODGED AND HANGING ON FLOOR / [01] ADJUSTED FWD GALLEY SERVICE DOOR ESCAPE SLIDE PER 25-66-01.
